# SDR DALA2025040102435

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 8,487 hours, 3,877 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5 SECONDS OF INTENSE ELECTRICAL BURNING SMELL AND IMMEDIATE EQUIP BAY COOL FAULT - IFAN INOP.  (SMELL ASSOCIATED WITH FAN FAIL) . REMOVED AND REPLACED MID BAY AVIONICS FAN REF A220 AMP 21-26. OPS CHK GOOD. MEL AND PLACARD REMOVED. (LP# 7230740)
